# SDR ASAA2014053007983

- Difficulty date: May 30, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 13,280 hours, 3,854 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Contaminated
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CARGO FIRE DETECTOR FWD EXTINGUISHER LIGHT WILL NOT TEST.  ACFT GROUNDED.  CLEARED DUST FROM FWD CARGO DETECTORS AND OPS NORMAL REF MM 26-00-02.
